Forum

Rebif headache

I started Rebif this week and have had a splitting headache more or less constantly. I’ve taken paracetamol and ibuprofen, as advised, but was wondering if I might be better off taking tablets for migraines?

Just wondered if anyone else has experienced the same thing …

On the plus side, the actual injection using the Rebismart device was a doddle!!

xx

You could try taking paracetamol and ibuprofen at the same time if you haven’t already. (Combining different types of painkillers is stronger than taking more of one type.)

You could also try co-codamol and ibuprofen at the same time, so you add codeine into the mix too.

Don’t mix drugs that have the same contents or painkilling action (so you can’t take co-codamol and paracetamol because that would be too much paracetamol). (I’m repeating what a GP told me a long time ago btw!)

If you try over the counter migraine meds, please check the ingredients before you buy anything (e.g. migraleve is just co-codamol with an added anti-nausea drug, but costs a lot more than buying the drugs separately.)

Hopefully it will get better over time - it did for me.

Karen x